# SDR DALA2023122710617

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,394 hours, 19,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 CABIN WING CENTER SECTION AREA FOUND FRAME END FITTING CRACKED AT STA852 LH. CORRECTIVE ACTION: THE PRI 614231-14 REV 0 COMPARED AND COMPLIED WITH ERA 614231-14 REV ORIGINAL. (0121430)
